U.S. doctors online nowAsk doctors free
Washington, DC
A 19-year-old female asked:

I've developed mgd and blepharitis on since going on spironolactone. will stopping make it better? how soon?

1 doctor answer1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
NO: Your eye symptoms are not related to spironolactone. You forgot to give the reason for spironolactone, the dose, or any other meds or supplements. A common cause for your problem is ocular rosacea which responds nicely to doxycycline 20mg a day. Or do you have acne?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 2, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.